# SDR SWAA2024061300151

- Difficulty date: June 10, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N8543Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63587
- Aircraft time: 22,537 hours, 11,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SLIDE/OVER WING EMERGENCY LIGHT IS OUT<[01] REMOVED AND REPLACED LEFT SLIDE /OVER WING EMERGENCY LIGHT BULB IAW AMM 33-51-04-960-801-NG OPS CHECKS GOOD
